| Catalog Number |
337146 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant carryover occurred between patient samples.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported contamination issue.Cells from one tube are transferred to the next tube.
Additional Manufacturer Narrative
The following fields have been updated: d.4.Unique identifier (udi) #: (b)(4).H.6 - imdrf annex b code-b21; h.6 - imdrf annex c code-c21; h.6 - imdrf annex d code-d16.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
H6.Investigation summary: the customer reported a complaint regarding contamination.Based on the investigation results, complaint was not confirmed, and the potential cause could not be determined.The field service representative (fsr) performed a service visit and verified the proper functioning of the instrument.The application department verified that the instrument is compliant and does not present any carryover outside of bd specification.Although the instrument was used for diagnostic testing, the issue was identified and resolved before the patient sample results were used for any diagnosis or treatment.Neither the customer nor any patients were harmed due to this issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.